Hey, When i'm running after about a mile, I get this itchy feeling all over my body, it get so bad i can't run anymore. I don't understand what it is, I ask around people say that it happens to them but only for a second when they are about to start sweating. My Brother saids, that it my blood capallaries are expending cause im not getting enough oxygen, but he has no medical background. Can anyone help? Give me a sense of direction, Tell me how to stop this? Thank You.
Try to take some antihistamines and if it is due to allergy it will subside.
If the feeling continues with physical exercise then you have to follow up with a neurologist to find out the reason for irritation of the nerve endings or release of histamines with physical exercise.
I have suffered from this itching for over 20years! It is a fact that antihistamines like citrizine hydrochloride you can buy them over the counter take one at least an hour before excersise! Good luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.